# SDR ASOA2014112611800

- Difficulty date: November 7, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,768 hours, 23,690 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 559+4 - 559+80 LBL 9.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-02, REO 601R-53-00-485, AND GREO 601R-53-00-485.
